IIUM Repository

Equivalence of dual graphs

Azram, Mohammad (2013) Equivalence of dual graphs. International Journal of Applied Physics and Mathematics, 3 (4). pp. 286-288. ISSN 2010-362X

[img] PDF (Equivalence of Dual Graphs) - Published Version
Restricted to Repository staff only

Download (731kB) | Request a copy


Because of interesting and useful geometric as well as topological properties, alternating knots (links) were regarded to have an important role in knot theory and 3-manifold theory. Many knots with crossing number less than 10 are alternating. It was the properties of alternating knots that enable the earlier knot tabulators to construct tables with relatively few mistakes or omissions. Graphs of knots (links)have been repeatedly employed in knot theory. This article is devoted to establish relationship between knots and planar graphs. This relationship not only enables us see the equivalence of the graphs corresponding to black regions and the dual graph corresponding to white regions.

Item Type: Article (Journal)
Additional Information: 3127/30518
Uncontrolled Keywords: Dual graphs, LR graphs, planar isotopy, R*-move, reidmeister moves
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Prof Mohammad Azram
Date Deposited: 26 Jun 2013 09:31
Last Modified: 10 Sep 2013 16:20
URI: http://irep.iium.edu.my/id/eprint/30518

Actions (login required)

View Item View Item


Downloads per month over past year